# SDR HALA20250116022

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 44,823 hours, 7,120 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - NAV PRED W/S DET FAULT ON SYS 1. WXR ANT MSG ON NAV DISPLAY. REMOVED AND REPLACED XMTR WEATHER RADAR #1 RECEIVER PER 34-41-51. ALSO REPLACED DRIVE UNIT WEATHER RADAR ANTENNA PER 34-41-11. BITE TEST ALL PASSED. NO FAULTS NOTED. OK FOR SERVICE.
